# SDR DLM90071027

- Difficulty date: August 5, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 33,168 hours, 17,504 cycles
- Engine: Ge CF680A2
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 212010004
- Part serial: 127
- Condition: Sticking
- Location: A/C Pack Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RETURNED TO SLC BECAUSE WITH ONLY THE LEFT PACK ON FLOW LIGHT ILLUMINATED.  WITH CLIMB POWER AT 7000'.  FLOW LEVEL AT 10000 TO RETURN FOR LANDING, CABIN CLIMBED TO 7000'.  VERY HOT IN CABIN.  FOUND LT FLOW CONTROL VALVE STICKING INTERMITTENTLY.  REPLACED LEFT FLOW CNTL VALVE PER M/M.  LT PACK FLOWS NORMALLY AND SUPPLIES 40 DEGREE AIR.
